Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are the withdrawal symptoms of adderall

Premium Questions

Dr. Preeti Parakh MD

a month ago, and rarely took Valium, so assumming most symptoms are due to Adderall - she took 2-1/2 30 mg ... experiencing multiple neurological symptoms, numbness and weakness on one side of her... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr.  Olsi Taka MD

Hello, I am a 49 year old male who has been on Adderall for ADHD (never have been certain ... if that is relevant, but I thought I should include it. The Adderall always had me somewhat over wired in my mind ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Ronald Schubert MD

Hello, I am currently prescribed Adderall by my doctor. I take 30 mg normal and 30 mg XR each day ... doctor does not want to help. I don't know what to do and fear withdraw. What are my options?... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Awadhesh P Singh Solanki MD

I know of a women who has been taking adderall for years and has run out of her meds due to over use and now is in day 3 or so of no medication. She has 2 children under her care right now and I need ... View answer

Answered by : Dr. Awadhesh P Singh Solanki ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

HI I would like to wean myself off of two medications I have been taking for about 18 months. They are Wellbutrin and Adderall . How do I go about that? ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Public Forum Discussions

Dr.   Ashakiran S MD

I’m am currently taking Adderall for ADD and just moved to another state. I go to the VA for health ... VA and plan on going back but it is a 2.5 hr drive. My question is what are the effects of abruptly ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.  Abhishek Kapoor MD

i had been addicted to other opiates in last 3 years but was able to leave it by supplementing it with sp which i had been continuing since 2001...its 10 tabs a day now, while it used to be around 16 a day for the first 4... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Abhishek Kapoor MD

however I think I am developing withdrawal symptoms of this tablet. May I know what are the withdrawal symptoms of this medicine ? ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Kishore Kunal MD

my body is addicted to them. what can I do to lessen the withdrawls from not taking them. I sometimes run out before my Rx is to be filled again. Also, what is the best way to get off of these pills ... View answer

Answered by : Dr. Kishore Kunal ( General & Family Physician)
Dr. Muhammad Faisal Bacha MD

im a 25yr old female with a current addiction to oxycodone.Estimating my daily dose would be 100 milligrams and/or lower. my question is if i suddenly stop the medicine what withdrawls can i expect and how ... View answer

Answered by : Dr. Muhammad Faisal Bacha ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr. David Okia MD

Hi thanks for your question. based on my experience you are suffering from withdrawal symptoms of ambien. I usually advice my patients to do yoga, relaxation exercises that is deep breathing, avoid stressful...

Dr. Pratap VGM MD

Dear Sir/madam The main withdrawl symptoms that occur is insomnia that is sleeplessness, and occassionally seizures. Thanks